Alert archive / Idaho / Flash Flood Warnings in 2009
Flash Flood Warning 22, NWS Pocatello, ID
NWS Pocatello, ID issued this flash flood warning at Jun 17, 2009, 1:31 PM MDT for Cassia County, Idaho. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2009, 1:31 PM MDT (19:31 UTC)
- Expired
- Jun 17, 2009, 4:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pocatello, ID
- Area
- Storm-based polygon
- Flood severity
- None
County Cassia County, ID
The radar
The Salt Lake City radar (KMTX), 111 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 7.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 904 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KPIH 171931
FFWPIH
IDC031-172230-
/O.NEW.KPIH.FF.W.0022.090617T1931Z-090617T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE POCATELLO
131 PM MDT WED JUN 17 2009
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN CASSIA COUNTY IN SOUTH CENTRAL IDAHO...
* UNTIL 430 PM MDT
* AT 124 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM 8 MILES SOUTH OF KEOGH...OR
14 MILES SOUTH OF MALTA...MOVING SOUTHEAST AT 5 MPH. RAINFALL
RATES OF ONE INCH OR MORE IN AN HOUR ARE POSSIBLE.
LOCATIONS NEAR THE PATH OF INCLUDE...MAINLY RURAL AREAS OF
SOUTHEASTERN CASSIA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
POCATELLO.
&&
LAT...LON 4200 11336 4211 11357 4227 11341 4212 11299
4200 11299 4200 11301
$$
DSH2 follow-up statements
000
WGUS75 KPIH 172059
FFSPIH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
259 PM MDT WED JUN 17 2009
IDC031-172230-
/O.CON.KPIH.FF.W.0022.000000T0000Z-090617T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CASSIA ID-
259 PM MDT WED JUN 17 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM MDT FOR
SOUTHEASTERN CASSIA COUNTY...
AT 257 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA.
THUNDERSTORMS WITH EXCESSIVE RAIN WILL OTHERWISE REMAIN OVER MAINLY
RURAL AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
POCATELLO.
&&
LAT...LON 4200 11336 4211 11357 4227 11341 4212 11299
4200 11299 4200 11301
$$
DSH000
WGUS75 KPIH 172232
FFSPIH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
432 PM MDT WED JUN 17 2009
IDC031-172241-
/O.EXP.KPIH.FF.W.0022.000000T0000Z-090617T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CASSIA ID-
432 PM MDT WED JUN 17 2009
...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHEASTERN CASSIA
COUNTY...
HEAVY PRECIPITATION HAS REMAINED JUST OUTSIDE THE WARNED AREA.
THEREFORE THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. A
FLASH FLOOD WATCH REMAINS IN EFFECT...AND ADDITIONAL WARNINGS MAY BE
NEEDED. STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER UPDATES ON THIS
SITUATION.
LAT...LON 4200 11336 4211 11357 4227 11341 4212 11299
4200 11299 4200 11301
$$
DMHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 7:52 AM MDT, 5 hours 39 minutes earlier.
Area forecast discussion, Jun 17, 7:52 AM MDT, 5 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 752 AM MDT WED JUN 17 2009 .UPDATE... UPDATED FORECAST TO INCLUDE FLOOD WATCH FOR TODAY. NUMEROUS THUNDERSTORMS EXPECTED TODAY. SOME OF THESE THUNDERSTORMS WILL PRODUCE HEAVY RAIN WHICH COULD RESULT IN FLASH FLOODING OF SMALL STREAMS OR MUD SLIDES IN AREAS THAT ARE SUSCEPTIBLE. && .PREV DISCUSSION... /ISSUED 322 AM MDT WED JUN 17 2009/ DISCUSSION...LATEST RADAR IMAGERY SHOWING REMNANTS OF EVENING TSTMS CONTINUING TO CAUSE SOME SHOWERS OVER CACHE VALLEY/WASATCH MTNS...THOUGH MOST WILL HAVE DISSIPATED NEAR DAYBREAK. MORE SHOWERS AND THUNDERSTORMS ON TAP TODAY AS TROUGH MOVES OVER REGION. HAIL...BRIEF GUSTY WINDS UP TO 45 MPH...AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. THE STORMS WILL ALSO BE RELATIVELY SLOW MOVERS SO UNDER THE STRONGER STORMS...FLASH FLOODING MIGHT BE POSSIBLE DUE TO EXCESSIVE RAINFALL OVER MOST AREAS FOR LAST SEVERAL DAYS. WILL MENTION POSSIBILITY TO DAY SHIFT. ONCE TROUGH MOVES THRU...NAM/GFS IN GOOD AGREEMENT HIGHLIGHTING INDUCED RIDGING THAT WILL KEEP WIDESPREAD PRECIP TO A MINIMUM THURSDAY AND FRIDAY. IN FACT...GFS KEEPS ID PRECIP FREE WHILE NAM PAINTS SOME LIGHT SHOWERS OVER EXTREME NE ID THURSDAY. HOWEVER...DAYTIME HEATING AND OROGRAPHIC LIFT MIGHT BE ENOUGH TO KICK OFF SOME AFTN TSTMS SO INCLUDED SCHC TSTMS TO FORECAST FOR BOTH DAYS. NEXT SHOT OF ENERGY WILL THEN MOVE THRU SAT MORNING CAUSING SOME SHOWERS/TSTMS OVER MAINLY CNTRL MTNS THOUGH 6Z RUN HAS PUSHED PRECIP FURTHER WEST THAN 0Z RUN. WILL BEAR WATCHING IF MODELS KEEP NUDGING PRECIP FURTHER WEST. ONCE THIS DISTURBANCE MOVES OUT OF AREA YET ANOTHER WAVE MOVES THRU SUN AFTN CAUSING MORE PRECIP AND TSTMS. MODELS HIGHLIGHTING THIS UNSETTLED WX TO PERSIST THRU MON AFTN. EARLY TUE MORNING ZONAL FLOW SETS UP WITH MODELS TOUTING NO PRECIP THRU THURSDAY. RENWICK AVIATION...SURFACE COLD FRONT IN EASTERN OREGON THIS MORNING SHOULD MAKE A KLLJ-KTWF LINE BY 17Z. SHOWERS AND THUNDERSTORMS HAVE BEEN IN PROGRESS ALONG AND AHEAD OF THE FRONT OVER NIGHT AND SHOULD INCREASE AS WITH FRONT CROSSING THE CENTRAL MOUNTAINS INTO THE UPPER SNAKE PLAIN NEAR PEAK HEATING TIME THIS AFTERNOON. MODEL SOUNDINGS SUGGEST DOWN DRAFT WINDS ASSOCIATED WITH THUNDERSTORMS UP TO 45 MPH. LOCAL MVFR CEILINGS AND VISIBILITY POSSIBLE WITH THUNDERSTORMS AS PRECIPITABLE WATER VALUES ARE HIGH AND HEAVY DOWN POURS ARE POSSIBLE. ACTIVITY SHOULD LINGER IN THE EASTERN HIGHLANDS THROUGH MIDNIGHT WHICH WOULD MATCH TIMING OF PASSAGE OF THE UPPER LEVEL TROUGH AXIS. RS FIRE WEATHER...A SURFACE COLD FRONT WILL MOVE FROM EASTERN OREGON TO ABOUT A CHALLIS TO TWIN FALLS LINE BY 1100 MDT. SHOWERS AND THUNDERSTORMS CONTINUED IN EASTERN OREGON THROUGH LAST NIGHT AND WILL BECOME NUMEROUS AS THE THE FRONT CROSSES THE CENTRAL MOUNTAINS AND UPPER SNAKE PLAIN AROUND PEAK HEATING OF THE DAY. SOME THUNDERSTORMS WILL PRODUCE WETTING RAINS WITH DOWN POURS UP TO A HALF INCH. THUNDERSTORMS WILL LINGER IN THE EASTERN HIGHLANDS THROUGH MIDNIGHT AS THE UPPER LEVEL LOW PRESSURE TROUGH PASSES. THURSDAY...WESTERLY WINDS WILL BRING DRIER AIR IN FROM THE WEST. ISOLATED THUNDERSTORMS WILL DEVELOP MOSTLY IN THE CARIBOU-TARGHEE FOREST AREA DURING THE AFTERNOON. RS && .PIH WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR IDZ018-022>025-031. &&
Hazardous weather outlook, Jun 17, 5:57 AM MDT, 7 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 557 AM MDT WED JUN 17 2009 IDZ017>025-031-032-181200- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 557 AM MDT WED JUN 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TODAY ACROSS MUCH OF IDAHO AS A COLD FRONT MOVES ACROSS THE STATE. HAIL...STRONG WINDS...AND HEAVY DOWNPOURS CAN BE EXPECTED IN AND AROUND THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MORE THUNDERSTORMS ARE EXPECTED SATURDAY INTO SUNDAY AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE GEM STATE SATURDAY FOLLOWED BY ANOTHER SHORTWAVE SUNDAY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
In the hours before
Special weather statement, Jun 17, 12:11 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
1211 PM MDT WED JUN 17 2009
IDZ017-018-031-171900-
CUSTER ID-BLAINE ID-
1211 PM MDT WED JUN 17 2009
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN BLAINE COUNTY IN CENTRAL IDAHO
SOUTH CENTRAL CUSTER COUNTY IN CENTRAL IDAHO
UNTIL 100 PM MDT
AT 1207 PM MDT...STORM SPOTTERS REPORTED STRONG THUNDERSTORMS ACROSS
THE ADVISORY AREA..MOVING NORTHEAST AT 20 MPH. ONE HALF INCH HAIL
AND VERY HEAVY RAIN WAS REPORTED 5 MILES SOUTH-SOUTHEAST OF KETCHUM.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS
STORM...ALONG WITH VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
KETCHUM AND SUN VALLEY...
GANNETT...
HAILEY...
BELLEVUE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4401 11413 4363 11378 4357 11380 4358 11373
4345 11362 4340 11363 4319 11435 4325 11439
4331 11439 4332 11447 4341 11454 4347 11451
4351 11458 4355 11459 4358 11466 4361 11468
TIME...MOT...LOC 1809Z 236DEG 17KT 4361 11431
JKEYESLocal storm report, Jun 17, 12:26 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
1226 PM MDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM HEAVY RAIN 5 SSE KETCHUM 43.62N 114.35W
06/17/2009 M1.00 INCH BLAINE ID TRAINED SPOTTER
RAINFALL OCCURRED IN 20 MINUTES
&&
JKEYESLocal storm report, Jun 17, 12:50 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
1250 PM MDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD 2 W KETCHUM 43.69N 114.42W
06/17/2009 BLAINE ID EMERGENCY MNGR
WARM SPRINGS ROAD COVERED BY MUD AND DEBRIS.
&&
GWICKLUNLocal storm report, Jun 17, 1:03 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO
103 PM MDT WED JUN 17 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM HAIL 5 NE GROUSE 43.72N 113.55W
06/17/2009 E0.25 INCH CUSTER ID TRAINED SPOTTER
BESIDES HAIL, ESTIMATE NEAR 1 INCH OF RAIN IN THE PAST 20
MINUTES. STILL RAINING AND WILL CALL WITH ACTUAL
MEASUREMENT WHEN STORM ENDS.
&&
GWICKLUNSpecial weather statement, Jun 17, 1:06 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE POCATELLO 106 PM MDT WED JUN 17 2009 IDZ020-171930- JEFFERSON ID-BUTTE ID-BINGHAM ID- 106 PM MDT WED JUN 17 2009 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL BUTTE COUNTY IN EAST CENTRAL IDAHO EXTREME NORTHWESTERN BINGHAM COUNTY IN SOUTHEAST IDAHO SOUTHWESTERN JEFFERSON COUNTY IN SOUTHEAST IDAHO UNTIL 130 PM MDT AT 105 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES WEST OF SOUTHEAST INL..MOVING NORTHEAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IMPACTED INCLUDE... RURAL EASTERN BUTTE COUNTY... RURAL SOUTHWESTERN JEFFERSON COUNTY... RURAL NORTHERN BINGHAM COUNTY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4393 11264 4378 11240 4349 11278 4361 11297 TIME...MOT...LOC 1906Z 220DEG 23KT 4362 11279 JKEYES
Special weather statement, Jun 17, 1:19 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO
119 PM MDT WED JUN 17 2009
IDZ017>019-031-032-172015-
CLARK ID-CUSTER ID-BUTTE ID-BLAINE ID-
119 PM MDT WED JUN 17 2009
THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN BLAINE COUNTY IN CENTRAL IDAHO
SOUTHEASTERN CUSTER COUNTY IN CENTRAL IDAHO
NORTHERN BUTTE COUNTY IN EAST CENTRAL IDAHO
SOUTHWESTERN CLARK COUNTY IN EASTERN IDAHO
UNTIL 215 PM MDT
AT 116 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR STRONG
THUNDERSTORMS ACROSS THE ADVISORY AREA...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS
STORM...ALONG WITH VERY HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
KETCHUM...
HAILEY...
LOST RIVER...
MACKAY...
DARLINGTON...
CAREY...
CLAYTON...
GALENA...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4455 11389 4448 11379 4441 11353 4444 11342
4423 11330 4423 11293 4413 11266 4352 11349
4348 11360 4328 11381 4324 11438 4332 11440
4333 11453 4347 11451 4359 11468 4379 11469
4378 11484 4383 11494 4397 11497 4403 11505
TIME...MOT...LOC 1918Z 236DEG 21KT 4372 11362
JKEYESThe office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:49 AM MDT | Flash Flood Watch | PIH | 21 hr | |
| Jun 17, 11:00 AM MDT | Flash Flood Warning | PIH | Blaine | 5 hr |
| Jun 17, 11:07 AM MDT | Flash Flood Warning | PIH | Oneida, Power | 7 hr |
| Jun 17, 12:11 PM MDT | Special Weather Statement | PIH | Blaine | 49 min |
| Jun 17, 12:43 PM MDT | Flash Flood Warning | PIH | Bannock, Franklin | 4 hr |
| Jun 17, 1:06 PM MDT | Special Weather Statement | PIH | Jefferson | 24 min |
| Jun 17, 1:19 PM MDT | Special Weather Statement | PIH | Blaine, Custer | 56 min |
| Jun 17, 1:29 PM MDT | Flash Flood Warning | PIH | Butte, Custer | 4 hr |
| Jun 17, 2:18 PM MDT | Flash Flood Warning | PIH | Cassia | 3 hr |
| Jun 17, 2:23 PM MDT | Special Weather Statement | PIH | Butte, Clark, Jefferson | 52 min |
| Jun 17, 2:39 PM MDT | Severe Thunderstorm Warning | PIH | Bingham, Butte, Jefferson | 36 min |
| Jun 17, 3:07 PM MDT | Special Weather Statement | PIH | Bingham | 38 min |
| Jun 17, 3:26 PM MDT | Special Weather Statement | PIH | Jefferson | 64 min |
| Jun 17, 3:48 PM MDT | Special Weather Statement | PIH | Jefferson | 42 min |
| Jun 17, 3:54 PM MDT | Special Weather Statement | PIH | Power | 66 min |
| Jun 17, 3:56 PM MDT | Special Weather Statement | PIH | Butte | 34 min |
| Jun 17, 4:36 PM MDT | Special Weather Statement | PIH | Fremont, Madison | 39 min |
| Jun 17, 4:57 PM MDT | Areal Flood Advisory | PIH | Bannock, Bingham, Power | 5 hr |
| Jun 17, 5:08 PM MDT | Areal Flood Advisory | PIH | Fremont | 3 hr |
Nearby
Flash Flood Warnings in Idaho, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.